PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 2 | 179-186
Tytuł artykułu

Minimax theorems with applications to convex metric spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A minimax theorem is proved which contains a recent result of Pinelis and a version of the classical minimax theorem of Ky Fan as special cases. Some applications to the theory of convex metric spaces (farthest points, rendez-vous value) are presented.
Słowa kluczowe
Rocznik
Tom
68
Numer
2
Strony
179-186
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-08-26
Twórcy
  • Fachbereich Mathematik, Technische Hochschule Darmstadt, Schlossgartenstr. 7, D-64289 Darmstadt, Germany
Bibliografia
  • [1] A. A. Astaneh, On singletonness of uniquely remotal sets, Indian J. Pure Appl. Math. 17 (9) (1986), 1137-1139.
  • [2] R. G. Bilyeu, Metric definition of the linear structure, Proc. Amer. Math. Soc. 25 (1970), 205-206.
  • [3] L. M. Blumenthal and K. Menger, Studies in Geometry, Freeman, San Francisco, 1970.
  • [4] J. Cleary, S. A. Morris and D. Yost, Numerical geometry-numbers for shapes, Amer. Math. Monthly 93 (1986), 260-275.
  • [5] M. De Wilde, Doubles limites ordonnées et théorèmes de minimax, Ann. Inst. Fourier (Grenoble) 24 (1974), 181-188.
  • [6] K. Fan, Minimax theorems, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 42-47.
  • [7] I. Glicksberg, Minimax theorem for upper and lower semi-continuous payoffs, The RAND Corporation Research Memorandum RM-478 (1950).
  • [8] O. Gross, The rendezvous value of a metric space, in: Advances in Game Theory, Ann. of Math. Stud. 52, Princeton Univ. Press, 1964, 49-53.
  • [9] Y. Kijima, Fixed points of nonexpansive self-maps of a compact metric space, J. Math. Anal. Appl. 123 (1987), 114-116.
  • [10] J. Kindler, Minimaxtheoreme und das Integraldarstellungsproblem, Manuscripta Math. 29 (1979), 277-294.
  • [11] J. Kindler, Minimaxtheoreme für die diskrete gemischte Erweiterung von Spielen und ein Approximationssatz, Math. Operationsforsch. Statist. Ser. Optim. 11 (1980), 473-485.
  • [12] J. Kindler, Minimax theorems with one-sided randomization, Acta Math. Hungar., to appear.
  • [13] H. König, Über das von Neumannsche Minimax-Theorem, Arch. Math. (Basel) 19 (1968), 482-487.
  • [14] S. A. Morris and P. Nickolas, On the average distance property of compact connected metric spaces, Arch. Math. (Basel) 40 (1983), 459-463.
  • [15] M. Neumann, Bemerkungen zum von Neumannschen Minimaxtheorem, ibid. 29 (1977), 96-105.
  • [16] J. E. L. Peck and A. L. Dulmage, Games on a compact set, Canad. J. Math. 9 (1957), 450-458.
  • [17] I. F. Pinelis, On minimax risk, Theory Probab. Appl. 35 (1990), 104-109.
  • [18] I. F. Pinelis, On minimax estimation of regression, ibid., 500-512.
  • [19] W. Stadje, A property of compact connected spaces, Arch. Math. (Basel) 36 (1981), 275-280.
  • [20] W. Takahashi, A convexity in metric space and nonexpansive mappings, I, Kōdai Math. Sem. Rep. 22 (1970), 142-149.
  • [21] L. Yang and J. Zhang, Average distance constants of some compact convex space, J. China Univ. Sci. Tech. 17 (1987), 17-23.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i2p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.